Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 15 found articles
 
 
  Wave equations and reaction-diffusion equations with several nonlinear source terms
 
 
Title: Wave equations and reaction-diffusion equations with several nonlinear source terms
Author: Liu, Ya-cheng
Xu, Run-zhang
Yu, Tao
Appeared in: Applied mathematics and mechanics. English ed.
Paging: Volume 28 (2007) nr. 9 pages 1209-1218
Year: 2007
Contents:
Publisher: Editorial Committee of Applied Mathematics, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 15 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands